# SDR VNAA2025120111102

- Difficulty date: November 27, 2025
- Submitted: December 1, 2025
- Operation: Air carrier
- Aircraft: N501BG
- Make and model: Cndair CL6002C10
- Aircraft serial: 10017
- Aircraft time: 48,498 hours, 37,518 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

BURNING SMELL IN COCKPIT AFTER LANDING / C/W FDE SMOKE AND/OR ABNORMAL SMELL IN CABIN IAW FIM 21-22-00-810-806 NO DEFECTS OR SMELL NOTED AT THIS TIME
